# SDR AALA20150615003

- Difficulty date: June 15, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 86,149 hours, 39,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT501
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER LIGHTS FROM ROW 18 - 21 INOPERATIVE.  REPLACED BATTERY PACK AT B5-104, LIGHTS FROM ROW 18 - 21.  EMER LIGHT OPERATIONAL CHECKED GOOD.
